# SDR CALA2024112702959

- Difficulty date: November 21, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 90,052 hours, 10,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D R4 DOOR FWD EMERGENCY LIGHT POWER SUPPLY M33408 BATTERY FOUND LOW CAPACITY DURING DEEP-CYCLE TEST, REF HAECO NON-ROUTINE NO.9498880 - ORIGINATED BY EMP V903218,SPEC NO.B777-33-3-7019. PERFORMED BY EMP V903218 - REPLACED M/D R4 DOOR FWD EMERGENCY LIGHT POWER SUPPLY M33408 BATTERY AND C/O NEW BATTERY PACK TEST THE RESULT NORMAL AS PER AMM 33-51-06-960-802 REV 102.
